# SDR FDEA2018090542347

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SEAT TRACK RBL 45 AT BS 1180-1200. REMOVED CORROSION ON SEAT TRACK IAW SRM 53-00-52-1A. FOUND TO BE OUT OF LIMITS. REMOVED CORRODED SEAT TRACK IAW SRM 51-40-02. FABRICATED NEW SEAT TRACK BETWEEN BSTA 1180-1200 RBL 45 IAW GMM 7-0-1001 REV 150 AND DRAWING 146N5130. INSTALLED SEAT TRACK IAW SRM 51-40-02
